# SDR SWAA2023102404218

- Difficulty date: September 25, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF HAS PULLED STRANDS ON UPPER SURFACE.<[01] FWD CABIN FLOOR PANEL 222DF HAD PULLED STRANDS ON UPPER SURFACE REPAIRED IAW SRM 53-00-50-2R-1;[02] VERIFIED RII STEPS COMPLETE;[03] VERIFIED JOB COMPLETE AND CURE SHEETS
